Chromatic roots and minor-closed families of graphs

Thomas Perrett

Research output: Contribution to journalJournal articleResearchpeer-review

224 Downloads (Pure)

Abstract

Given a minor-closed class of graphs G, what is the in mum of the non-trivial roots of the chromatic polynomial of G ε G? When G is the class of all graphs, the answer is known to be 32/27. We answer this question exactly for three minor-closed classes of graphs. Furthermore, we conjecture precisely when the value is larger than 32/27.
Original languageEnglish
JournalS I A M Journal on Discrete Mathematics
Volume30
Issue number3
Pages (from-to)1883-1897
ISSN0895-4801
DOIs
Publication statusPublished - 2016

Fingerprint Dive into the research topics of 'Chromatic roots and minor-closed families of graphs'. Together they form a unique fingerprint.

Cite this